# SDR DL777091319

- Difficulty date: August 10, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 35,207 hours, 4,282 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FMC FUEL TOTALIZER DID NOT REDUCE DURING TAXI REMAINED FROZEN AT BLOCK OUT FUEL DISAGREED WITH EICAS AND FMC CALC  BY 2000 LBS PLUS WHEN ENGINES SHUTDOWN FMC CALCULATED JUMPED UP TO MATCH FMC TOTALIZER VALUE WHICH LEFT ONLY EICAS AS ACCURATE.  RESET ALL F/Q C/BS P320 D7  P310 G10 J8 J11  P210 L1 RAN ENG VERIFIED F/Q WORKING, NO FAULTS NOTED.
